Welcome, Guest. Please login or register.
April 25, 2019, 02:20:35 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 743483
  • Total Topics: 62025
  • Online Today: 365
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 2
Guests: 299
Total: 301

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Change from Triumeq to Biktarvy  (Read 436 times)

0 Members and 1 Guest are viewing this topic.

Offline wyosunny

  • Member
  • Posts: 22
Change from Triumeq to Biktarvy
« on: January 24, 2019, 02:20:59 pm »
Hi all!
I've been taking Triumeq for 3 1/2 years now, with no problems.  When I started treatment, I was absolutely terrified with the stories of failed drug screens (THC), due to HIV meds.  All went well, and I have been clear on numerous DOT drug screens since, with no problems.  On my last visit, my doctor explained that with my family history of hear disease, and a slight increase in my BP and cholesterol, he wanted to switch me to Biktarvy.  I'm 6 years away from my pension, and back to worrying about a new med, and future drug screens.  Dies anyone have experience with Biktarvy and DOT drug screens?  I guess I'm just trying to reassure myself, and with it being a relatively new drug, I can't seem to find anything that reassures!   I guess I'm still afraid of life falling apart! Thanks so much for any guidance!

Offline harleymc

  • Member
  • Posts: 1,156
Re: Change from Triumeq to Biktarvy
« Reply #1 on: January 24, 2019, 03:24:01 pm »
If substance A is being tested for why would a totally unrelated molecule get detected?

Offline wyosunny

  • Member
  • Posts: 22
Re: Change from Triumeq to Biktarvy
« Reply #2 on: January 24, 2019, 03:40:29 pm »
Our DOT screen actually tests for 24 substances.  When I first started treatment, I had read a lot about earlier drugs resulting in screens reporting positive for derivatives of THC.  I started treatment with a great deal of nerves, and over time, grew more relaxed with repeated screens.  Now with new med, just a little worried (okay, a lot worried!) About screens again.  I asked my ID doctor, and the response was simply that he had heard of nothing.  Somehow, just not real reassuring. It's actually FALSE positives that I'm worried about.

Offline bocker3

  • Member
  • Posts: 4,220
  • You gotta enjoy life......
Re: Change from Triumeq to Biktarvy
« Reply #3 on: January 24, 2019, 05:23:35 pm »
I only recall ever hearing about possible false positive THC screens with Sustiva.  Even with that, I believe it was very hit or miss and when the screen was followed up with a confirmatory test, the result was negative.

Although, I understand why -- I suspect you are worried over nothing.

Mike
Atripla - Started 12/05
Reyataz/Norvir - Added 6/06
Labs - Pre-Meds
Sep05 T=350/25% VL98,559
Nov05 288/18%  47,564
Current Labs
May2015 969/28% <20

Offline harleymc

  • Member
  • Posts: 1,156
Re: Change from Triumeq to Biktarvy
« Reply #4 on: January 24, 2019, 07:54:57 pm »
Tens of thousands of roadside random drug tests are performed in my home state every year.

I have never heard of anybody getting a false positive from HIV medications.

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.